Bifurcation of the type-II solutions of the Yang-Mills equations with static sources

C. H. Oh, C. H. Lai, C. P. Soo

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We show that the analytic type-II solutions of the Yang-Mills field equations obtained previously do posses a bifurcation point.

Original languageEnglish
Pages (from-to)2843-2845
Number of pages3
JournalPhysical Review D
Volume32
Issue number10
DOIs
Publication statusPublished - 1985

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy (miscellaneous)

Fingerprint

Dive into the research topics of 'Bifurcation of the type-II solutions of the Yang-Mills equations with static sources'. Together they form a unique fingerprint.

Cite this